Catalog Home Page

Severe drug-induced hypersensitivity syndrome with a shared HLA-B allele

Harding, D.J., Subramaniam, K., MacQuillan, G., Davis, J. and Nolan, D. (2012) Severe drug-induced hypersensitivity syndrome with a shared HLA-B allele. The Medical Journal of Australia, 197 (7). pp. 411-413.

Link to Published Version: https://doi.org/10.5694/mja12.10477
*Subscription may be required

Abstract

We describe the first reported cases of phenytoin-related drug-induced hypersensitivity syndrome in unrelated Indigenous Australians with the same HLA-B*56:02 allele. These patients shared common clinical and pathological features, and all three were found to have the otherwise rare HLA-B allele, which might represent a novel genetic susceptibility factor for this syndrome.

Publication Type: Journal Article
Publisher: Australasian Medical Publishing Company
URI: http://researchrepository.murdoch.edu.au/id/eprint/38974
Item Control Page Item Control Page